Introductory remarks on complex multiplication.

Cohn, Harvey

International Journal of Mathematics and Mathematical Sciences (1982)

  • Volume: 5, page 675-690
  • ISSN: 0161-1712

How to cite

top

Cohn, Harvey. "Introductory remarks on complex multiplication.." International Journal of Mathematics and Mathematical Sciences 5 (1982): 675-690. <http://eudml.org/doc/45018>.

@article{Cohn1982,
author = {Cohn, Harvey},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {expository paper; lattice with complex multiplication; modular invariant; Weierstrass invariants; modular relation; class field theory},
language = {eng},
pages = {675-690},
publisher = {Hindawi Publishing Corporation, New York},
title = {Introductory remarks on complex multiplication.},
url = {http://eudml.org/doc/45018},
volume = {5},
year = {1982},
}

TY - JOUR
AU - Cohn, Harvey
TI - Introductory remarks on complex multiplication.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1982
PB - Hindawi Publishing Corporation, New York
VL - 5
SP - 675
EP - 690
LA - eng
KW - expository paper; lattice with complex multiplication; modular invariant; Weierstrass invariants; modular relation; class field theory
UR - http://eudml.org/doc/45018
ER -

NotesEmbed ?

top

You must be logged in to post comments.